Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Proximity maps for convex sets


Authors: Ward Cheney and Allen A. Goldstein
Journal: Proc. Amer. Math. Soc. 10 (1959), 448-450
MSC: Primary 46.00; Secondary 52.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105008-8
MathSciNet review: 0105008
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. v.-Sz. Nagy, Spektraldarstellung Linearer Transformationen des Hilbertschen Raumes, Berlin, 1942.
  • [2] H. Schaefer, Über die Methode Sukzessiver Approximationen, Jber. Deutsch. Math. Verein. vol. 59 (1957) pp. 131-140. MR 0084116 (18:811g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00, 52.00

Retrieve articles in all journals with MSC: 46.00, 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105008-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society